Format

Send to

Choose Destination
Janasamkhya. 1990 Dec;8(2):115-32.

Complex roots of Lotka's integral equation for a special model of net maternity rates.

Abstract

"An attempt to obtain the solutions of Lotka's integral equation has been made in this paper by assuming a Pearsonian Type III function for the age distribution of the net maternity rates. The shifting of the origin of the function from the traditional value of age zero to the most meaningful lower boundary of the reproductive interval gave rise to an analytical expression of the equation with interesting properties most of which have not yet been encountered in similar endeavors."

PMID:
12286626
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center